As we draw close to the end of term one 2023, a one-day resource and information sharing workshop has been organized at Jinja Senior Secondary School, on Sat 29th April, 2023. Teachers from all schools are welcome to attend the workshop, in which vital resources and information will be shared regarding handling new curriculum classes even more confidently.
The focus of the workshop will be on assessment in the new curriculum, including preparation of students for projects, world of work (DIT) assessment and preparation of end of term report cards that conform to the latest NCDC guidance on reporting learner achievement in the revised lower secondary curriculum. Below is the tentative program of the day.
|08:00 – 08:45am||Arrival, Registration and Distribution of Resource DVDs|
|08:45 – 09:00am||Opening Prayer, Introductions, Expectations and Ground Rules|
|09:00 – 10:30am||Overview of School Based Assessment and Reporting Learner Achievement|
|10:30 – 11:00am||Working Break|
|11:00 – 01:00pm||Teachers Role in Guiding and Assessing Students Projects in the New Curriculum|
|01:00 – 2:00pm||1 hour Lunch Break (lunch to be outsourced from nearby restaurants)|
|02:00 – 3:00pm||Preparing S3 Students for DIT World of Work Assessment as a School|
|03:00 – 4:30pm||Preparing End of Term Report Cards using readily available, low-cost Excel Software|
|04:30 – 5:00pm||Closing Remarks, Certificates of attendance and Departure|
The workshop fee is only UGX 20,000 per teacher, to cater for workshop materials, certificates, resource DVDs, and refreshments. Lunch will be outsourced from several restaurants near the school, and is not catered for as part of the workshop fee. DVDs will contain latest compilation of resources including New Curriculum books, sample assessment Items, sample projects, DIT ATPs and catalogues, workshop presentations and software tools. Report card software for new curriculum, old curriculum, A-level and even those for Primary and Nursery schools will be available for purchase at a greatly discounted rate of only UGX 50,000 each. Teachers are encouraged to come with ICT aids like flashdisks, smartphones and/or laptops to aid hands-on practice and data shareability.
Special consideration can be made for staff from same school seeking to register as a group. You can register online at bit.ly/sharebilitycbc and our team will get back to you. Please call 0776960740 / 0759017164 for any inquiries. Looking forward to meeting up and sharing with all colleagues in the spirit of ‘Have to Give’.